# SDR C2XA04SH459

- Difficulty date: July 9, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 14,167 hours, 12,053 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 1199
- Condition: Inoperative
- Location: Brake
- Part time: 1,984 hours, 2,131 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHV - DURING TAXI TO THE GATE BRK OUTBD INOP WAS OBSERVED ON THE EICAS.  CREW RESET THE CIRCUIT BREAKERS AND THE MESSAGE WENT AWAY.  DURING TAXI TO THE HANGER THE MESSAGE REAPPEARED AND WOULD NOT RESET.  MAINTENANCE REMOVED AND REPLACED THE BRAKE CONTROL VALVE IAW EMB 145 AMM 32-41-06.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
